# SDR GTIA2023121537700

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 11,188 hours, 4,601 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT AND APPOACH DIRTY SOCKS SMELL IN AIRCRAFT. FLIGHT ATTENDANTS CONFIRMED-AFTER COMPLETION OF EO 7100-2301 FOUND EVIDENCE OF OIL LEAK ON ENG 1 AND ENG 2. AWAITING DISPOSITION FROM PRATT AND WHITNEY AND POWERPLANT ENGINEERING. SEE LOGPAGE 3495234-2 FOR CORRECTIVE ACTION .
